1.Brzeźniak Z.
On smooth dependence of solutions od parabolic equations on coefficients
Issue 29 (1992), pp. 7-17
Article (PDF 3512K)
2.Kwieciński M.
A note on continuity of fixed points
Issue 29 (1992), pp. 19-24
Article (PDF 2453K)
3.Dawidowicz A.
On invariant measures supported on compact sets II
Issue 29 (1992), pp. 25-28
Article (PDF 1076K)
4.Pogoda Z.
Construction of prolongations of higher order G - structures
Issue 29 (1992), pp. 29-40
Article (PDF 3466K)
5.Prządka K.
The finite diference method in partial differential - functional equations
Issue 29 (1992), pp. 41-60
Article (PDF 4759K)
6.Bochenek J.
Correction to: On some linear eigenvalue problems with an indefinite weight function (Univ.Iag.Acta Math., 27 (1988), pp.315-323)
Issue 29 (1992), pp. 61-63
Article (PDF 676K)
7.Jędrzejowski M.
Transfinite diameter and extremal points for a compact subset of Cn
Issue 29 (1992), pp. 65-70
Article (PDF 1447K)
8.Milian A.
A construction of a diffusion process associated to a certain diffusion equation in the space of distributions
Issue 29 (1992), pp. 71-74
Article (PDF 1085K)
9.Byszewski L.
Finite systems of strong nonlinear differential - functional degenerate - implicit inequalities with first order partial derivatives
Issue 29 (1992), pp. 75-84
Article (PDF 3528K)
10.Dawidowicz A., Tumidajowicz D.
Markovian description of the development of Rhododendron ferrigineum L. species by the theory of generating functions
Issue 29 (1992), pp. 85-88
Article (PDF 1628K)
11.Mikulski W.
Embedding theorems of infinite superalgebras
Issue 29 (1992), pp. 89-132
Article (PDF 10050K)
12.Mlak W., Słociński M.
Quantum phase and circular operators
Issue 29 (1992), pp. 133-144
Article (PDF 4225K)
13.Mlak W.
Notes on circular operators I
Issue 29 (1992), pp. 145-152
Article (PDF 2347K)
14.Mlak W.
Notes on circular operators II
Issue 29 (1992), pp. 153-162
Article (PDF 3004K)
15.Mlak W.
Notes on circular operators III
Issue 29 (1992), pp. 163-170
Article (PDF 2280K)
16.Mlak W.
Notes on circular operators IV
Issue 29 (1992), pp. 171-175
Article (PDF 1451K)
17.Mlak W.
Time dependent circular operators
Issue 29 (1992), pp. 177-180
Article (PDF 736K)
18.Mrozek M.
Normal functions and retractors in categories of endomorphism
Issue 29 (1992), pp. 181-198
Article (PDF 5488K)

 Comments: Back to the HomepageBack to the Homepage